# SDR SWAA061360

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6936656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986.5, LBL 43.  REPAIRED FLOORBEAM PER SRM AND ER.
